Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at May 25, 2011, 11:11 PM CDT for Colbert County, Lauderdale County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 11:11 PM CDT (04:11 UTC)
- Expired
- May 25, 2011, 11:30 PM CDT
- In force
- 19 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Colbert County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 115 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 14.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:32 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 25, 9:32 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 932 PM CDT WED MAY 25 2011 .UPDATE...MESOSCALE UPDATE #2. && .MESOSCALE UPDATE...TORNADO WATCH #376 HAS BEEN ISSUED FOR NW AL UNTIL 09Z. CURRENTLY MONITORING TWO DISCRETE HP SUPERCELLS ACROSS NRN MS...ONE NEAR OXFORD AND ANOTHER NEAR OAKLAND. THE FORMER REPORTEDLY PRODUCED A TORNADO NEAR BATESVILLE WITHIN THE LAST HOUR. 00Z RAOBS FROM KOHX/KBMX SHOWED A SMALL LID REMAINING EAST OF THIS CURRENT CONVECTION BUT CURRENT THINKING IS THAT COMBINATION OF SYNOPTIC AND MESOSCALE FORCING SHOULD HELP SUSTAIN CONVECTION AS IT ADVANCES EWD OVER THE NEXT 1-2 HOURS. MLCAPE REMAINS FAIRLY ROBUST...ESPECIALLY WEST OF I-65 WITH VALUES AOA 1.5 KJ/KG. IN ADDITION...00Z RUC/NAM BOTH PROG A NARROW WEDGE OF INSTABILITY HOLDING STRONG AHEAD OF THIS LINE THROUGH THE NEXT SEVERAL HOURS WHERE MID LEVEL LAPSE RATES ARE NEAR DRY ADIABATIC. 0-1KM SRH VALUES AOA 250 M2/S2 WERE ALSO NOTED IN THE WATCH AREA. OVERALL...THINKING HAS NOT CHANGED VERY MUCH WITH THE ANTICIPATION OF DISCRETE CELLS/HPS SLOWLY MORPHING INTO A LINEAR COMPLEX AS THEY ADVANCE EWD AFTER ROUGHLY 05-07Z. EVENTUALLY THEY WILL BE ENCOUNTERING SOMEWHAT DRIER LOW LEVEL/BLYR AIRMASS ACROSS NE AL/NW GA. && .PREV MESOSCALE UPDATE... /ISSUED 700 PM CDT WED MAY 25 2011/ MESOSCALE UPDATE...LATEST SFC ANALYSIS SHOWS A MODIFIED DRYLINE THROUGH CENTRAL MO/AR SWD TO THE PINEY WOODS OF TEXAS. STRONG SRLY FLOW ACROSS THE MS/TN VLY REGION EARLY THIS EVENING WITH TEMPS IN THE MID 80S. A VERY DISCERNIBLE DWPT GRADIENT/BOUNDARY ACROSS THE HUN CWA WITH M/U 60S ACROSS THE NW AND MID 50S IN THE NE. CONVECTIVE LID HAS HELD FOR MUCH OF THE DAY WITH LITTLE SYNOPTIC OR MESOSCALE FORCING IN PLACE. HOWEVER...ISOLD CELLS HAVE FIRED ACROSS NE MS/SOUTH CENTRAL TN IN THE LAST 30 MINUTES. THE BIG SHOW IS TO THE WEST ALONG THE MS RIVER WITH A NEAR SOLID LINE OF ROTATING SUPERCELLS. MESOANALYSIS SHOWS A WELL DEFINED TONGUE OF INSTABILITY ACROSS NRN MS INTO NW/NORTH CENTRAL AL WITH SBCAPE AOA 2.5 KJ/KG. SHEAR ALSO CONTINUES TO INCREASE MODESTLY AS UPPER WAVE EJECTS EWD. SWEET SPOT OF SHEAR/INSTABILITY IS CURRENTLY ACROSS WEST TN/NRN MS (NOTE...SIG TOR VALUES AOA 5) THOUGH NWRN AL IS STARTING TO GET IN ON THE ACTION WITH 0-1KM SRH APPROACHING 150 M2/S2. THESE VALUES DROP OFF WITH A SIGNIFICANT GRADIENT AS YOU MOVE EWD. CURRENT THINKING IS THAT WRN 1/3 OF THE CWA IS REALLY UNDER THE GUN LATER THIS EVENING/OVERNIGHT FOR ROTATING/POTENTIALLY TORNADIC SUPERCELLS. THE "LINE" OF ROTATING STORMS MAY EVENTUALLY MORPH INTO A QLCS AS 0-6KM BULK SHEAR DROPS OFF SLIGHTLY AND FORCING BECOMES MORE LINEAR. UNDER THIS SCENARIO...WILL STILL HAVE TO WATCH FOR EMBEDDED MESOS/VORTICES WITH WIND BEING THE PRIMARY THREAT. MID LEVEL LAPSE RATES ARE ALSO QUITE EXTREME DUE TO ELEVATED MIXED LAYER ADVECTING EWD WITH TIME. THIS WILL BRING A THREAT OF LARGE HAIL. IN SHORT...FOLKS NEED TO BE WX ALERT OVERNIGHT. WILL MAKE SOME MINOR ADJUSTMENTS/UPDATES TO FORECAST/GRIDS BASED ON CURRENT TRENDS. HAVE ALREADY UPDATED THE HWO BASED ON RADAR TRENDS AND LATEST HRRR/RUC TRENDS. && .AVIATION...VFR CONDITIONS ARE EXPECTED FOR THE MAJORITY OF THE EVENING AND OVERNIGHT HOURS ACROSS NORTH ALABAMA. HOWEVER...SCT STRONG/SEVERE CONVECTION WILL OVERSPREAD THE REGION LATER THIS EVENING AND INTO THE OVERNIGHT AS SHRA/TSRA ACTIVITY DEVELOPS AHEAD OF AN APPROACHING COLD FRONT. STORMS MAY BE QUITE ROBUST...ESPECIALLY BETWEEN 03Z AND 07Z AND WILL HIGHLIGHT THIS TIME PERIOD SPECIFICALLY IN THE TAF ISSUANCE. OTRW...WILL INCLUDE ONLY VCSH/VCTS FOR LATER TIME PERIODS FOR NOW GIVEN UNCERTAINTY ABOUT DEVELOPMENT. A PERIOD OF LOW CLOUDS (MVFR CIGS) APPEARS LIKELY EARLY THURSDAY WITH ANOTHER DAY OF GUSTY SRLY/SWRLY WINDS. WILL NOT BE SHOCKED TO SEE SCT CONVECTION AGAIN ON THU AFTN...AND THIS WILL NEED TO BE MONITORED FOR LATER TAF ISSUANCES. && .DISCUSSION.../ISSUED 319 PM CDT WED MAY 25 2011/ TEMPS ARND THE CWA WERE IN THE MID/UPPER 80S WITH DEWPOINTS IN THE LOW/MID 60S. SFC LOW HAS MOVED INTO NW MO WITH CDFNT ACROSS WRN AR AND WARM FRONT THRU THE OHIO VALLEY. ATTM THE CLOSEST SHRA/TSRA ACTIVITY WAS OVER AR/MO. CAN'T RULE OUT AN ISOLATED SHRA/TSRA THIS AFTN ESPECIALLY OVER NW AL BUT THE BEST TIMING OF PCPN WILL BE TONIGHT. THIS IS WHERE NAM AND GFS DIFFER ON TIMING. WILL GO WITH A BLEND AND BRING IN THE SHRA/TSRA ARND 9 PM OVER NW AL. NW AL ALSO HAS THE BEST CHC OF SEEING SVR WX THIS EVENING AND INTO THE EARLY MRNG HOURS...WITH DAMAGING WINDS/HAIL AND ISOLATED TORNADOES POSSIBLE. THINKING THAT THE STORMS MAY WEAKEN AFTER 4 AM OR 5 AM EARLY THURSDAY MRNG AS THEY MOVE EAST. HOWEVER THE THREAT OF SHRA/TSRA WILL CONTINUE THURSDAY MRNG AND INTO THE AFTN...WITH THE THREAT OF DAMAGING WINDS/HAIL. ATTM THINK THAT THE TORNADO THREAT SHOULD BE LESS ON THURSDAY. DEPENDING ON CLOUD COVER/PCPN THE SVR THREAT MAY BE LOW ACROSS MOST OF THE CWA (MAINLY WEST OF I65) ON THURSDAY. BY THE LATE AFTN/EARLY EVENING COULD HAVE ENOUGH DAYTIME HEATING TO KICK OFF ANOTHER ROUND OF STORMS...SOME WHICH MAY BE STRONG/SVR WITH MAINLY DAMAGING WINDS/HAIL. ATTM WILL GO WITH 10 PM THURSDAY EVENING FOR THE ENDING TIME OF THE PCPN (OVER NERN AL) AS THE CDFNT PUSHES ACROSS THE AREA. FRIDAY WILL BE A LITTLE COOLER AND LESS HUMID. NAM DOES SHOW A WEAK UPPER DISTURBANCE ON SATURDAY MRNG/AFTN...FOR NOW WILL GO WITH A LOW POP FOR SHRA/TSRA ACROSS THE AREA. OTHERWISE A RIDGE WILL DOMINATE THE WX PATTERN THRU THE MIDDLE OF NEXT WEEK WITH HOT WX AND LITTLE OR NO PCPN. GFS SHOWS A CDFNT APPROACHING THE TN VALLEY BY WEDNESDAY...THUS WILL KEEP A LOW POP IN FOR NOW. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && DISCUSSION...15
Hazardous weather outlook, May 25, 9:15 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 915 PM CDT WED MAY 25 2011 ALZ001>010-016-TNZ076-096-097-261100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 915 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... AS OF MID EVENING...CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WERE LOCATED FROM WESTERN TENNESSEE INTO CENTRAL MISSISSIPPI. THESE STORMS WILL PROGRESS EASTWARD AND IMPACT PORTIONS OF THE TENNESSEE VALLEY LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. CURRENT TIMING WOULD PLACE SCATTERED TO NUMEROUS THUNDERSTORMS INTO NORTHWEST ALABAMA AFTER 10 PM...NORTH CENTRAL ALABAMA AFTER MIDNIGHT AND INTO NORTHEAST ALABAMA AFTER 2 AM. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THE HIGHEST THREAT FOR SEVERE WEATHER AND TORNADOES EXISTS ACROSS NORTHWEST ALABAMA... MAINLY ALONG AND WEST OF INTERSTATE 65. HOWEVER...RESIDENTS OF THE ENTIRE TENNESSEE VALLEY SHOULD REMAIN WEATHER ALERT OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ONCE AGAIN ON THURSDAY AHEAD OF AN APPROACHING COLD FRONT. A FEW STRONG TO SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AND LARGE HAIL WILL AGAIN BE POSSIBLE...BUT THE STRENGTH OF ANY NEW STORM ACTIVITY WILL DEPEND ON THE LINGERING EFFECTS FROM CONVECTION EARLY THURSDAY. THE SEVERE WEATHER THREAT WILL END THURSDAY EVENING AS A COLD FRONT MOVES ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS EVENING AND OVERNIGHT...MAINLY ACROSS NORTHWEST AND NORTH CENTRAL ALABAMA. SPOTTER ACTIVATION IS POSSIBLE FOR MOST OF THE AREA FROM LATE THIS EVENING THROUGH THURSDAY MORNING. BCC/DJN/CBD
In the hours before
Special weather statement, May 25, 10:17 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1017 PM CDT WED MAY 25 2011
ALZ002-003-260345-
COLBERT-FRANKLIN-
1017 PM CDT WED MAY 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND FRANKLIN COUNTIES
UNTIL 1045 PM CDT...
AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM NEAR SANDY SPRINGS...OR 12 MILES NORTH OF
FULTON...MOVING NORTHEAST AT 60 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
PEOPLE IN NORTHWESTERN FRANKLIN AND SOUTHWESTERN COLBERT COUNTIES...
INCLUDING THE CITIES OF RED BAY...POGO...PLEASANT SITE...SRYGLEY
CHURCH...POSEY LOOP...NEW BETHEL AND RED ROCK...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR NORTHWESTERN ALABAMA.
&&
LAT...LON 3463 8814 3477 8786 3474 8781 3475 8774
3455 8761 3440 8816
TIME...MOT...LOC 0317Z 242DEG 51KT 3446 8827
RSBLocal storm report, May 25, 11:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1110 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TSTM WND DMG 1 N CHEROKEE 34.77N 87.96W
05/25/2011 COLBERT AL TRAINED SPOTTER
LARGE SIGN DESTROYED AT CHEROKEE HIGH SCHOOL. DAMAGE TO A
TRAILER.
1041 PM TSTM WND DMG 1 NNE CHEROKEE 34.77N 87.96W
05/25/2011 COLBERT AL TRAINED SPOTTER
TREE DOWN ON A HOUSE ON GUTHRIE STREET.
1042 PM TSTM WND DMG 2 W CHEROKEE 34.76N 88.00W
05/25/2011 COLBERT AL TRAINED SPOTTER
TREES DOWN BLOCKING HIGHWAY 72 EASTBOUND. DEBRIS IN THE
ROADWAY.
1043 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
05/25/2011 COLBERT AL EMERGENCY MNGR
LARGE SWATH OF TREES AND POWER LINES DOWN THROUGHOUT THE
CITY OF CHEROKEE. ENTIRE CITY WITHOUT POWER. ALSO REPORTS
OF DAMAGE TO A RAILROAD CROSSING ARM.
1055 PM TSTM WND DMG 6 W OAKLAND 34.83N 87.90W
05/25/2011 LAUDERDALE AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON CR 128.
&&
CDARDENThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:17 PM CDT | Special Weather Statement | HUN | Colbert | 28 min |
| May 25, 10:29 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 31 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 44 min |
| May 25, 10:54 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 21 min |
| May 25, 11:25 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Madison and 1 more | 50 min |
| May 25, 11:33 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 27 min |
| May 26, 12:02 AM CDT | Tornado Warning | HUN | Limestone, Madison | 13 min |
| May 26, 12:10 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Limestone, Madison, Morgan | 35 min |
| May 26, 12:21 AM CDT | Special Weather Statement | HUN | Morgan | 24 min |
| May 26, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 29 min |
| May 26, 12:47 AM CDT | High Wind Warning | HUN | DeKalb, Jackson, Marshall | 101 min |
| May 26, 12:50 AM CDT | Special Weather Statement | HUN | Morgan | 25 min |
| May 26, 1:18 AM CDT | Special Weather Statement | HUN | Cullman, Marshall | 27 min |
| May 26, 1:44 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson, Marshall | 31 min |
| May 26, 2:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| May 26, 2:58 AM CDT | Special Weather Statement | HUN | Cullman, Marshall | 47 min |
| May 26, 3:38 AM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 52 min |
| May 26, 3:46 AM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| May 26, 3:51 AM CDT | Special Weather Statement | HUN | Lauderdale | 39 min |
| May 26, 4:06 AM CDT | Special Weather Statement | HUN | Franklin | 39 min |
| May 26, 4:30 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 30 min |
| May 26, 4:32 AM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| May 26, 4:43 AM CDT | Special Weather Statement | HUN | Lauderdale | 32 min |
| May 26, 4:55 AM CDT | Special Weather Statement | HUN | Franklin | 50 min |
| May 26, 5:19 AM CDT | Special Weather Statement | HUN | Lawrence, Limestone | 41 min |
| May 26, 5:39 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 51 min |
| May 26, 5:53 AM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| May 26, 6:29 AM CDT | Special Weather Statement | HUN | Madison | 46 min |
| May 26, 6:37 AM CDT | Special Weather Statement | HUN | Franklin | 23 min |
| May 26, 7:38 AM CDT | Special Weather Statement | HUN | Lawrence | 67 min |
| May 26, 8:16 AM CDT | Special Weather Statement | HUN | Madison | 44 min |
| May 26, 8:44 AM CDT | Flash Flood Warning | HUN | Lawrence | 2 hr |
| May 26, 9:17 AM CDT | Special Weather Statement | HUN | Lawrence | 43 min |
| May 26, 9:55 AM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| May 26, 10:53 AM CDT | Special Weather Statement | HUN | Madison | 37 min |
| May 26, 11:10 AM CDT | Special Weather Statement | HUN | Jackson | 65 min |
| May 26, 11:35 AM CDT | Special Weather Statement | HUN | Jackson | 40 min |
| May 26, 11:40 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| May 26, 12:08 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 39 min |
| May 26, 12:37 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 38 min |
| May 26, 1:14 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 16 min |
| May 26, 1:57 PM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 48 min |
| May 26, 2:19 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 41 min |
| May 26, 3:39 PM CDT | Special Weather Statement | HUN | Jackson | 36 min |
| May 26, 4:16 PM CDT | Special Weather Statement | HUN | Marshall | 29 min |
| May 26, 4:40 PM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 50 min |
| May 26, 5:23 PM CDT | Special Weather Statement | HUN | DeKalb | 52 min |
| May 26, 5:35 PM CDT | Special Weather Statement | HUN | Marshall | 40 min |
| May 26, 6:10 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
| May 26, 12:17 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 43 min |
| May 26, 12:19 AM CDT | Tornado Warning | HUN | Lincoln | 15 min |
| May 26, 5:23 AM CDT | Special Weather Statement | HUN | Lincoln | 22 min |
| May 26, 5:59 AM CDT | Special Weather Statement | HUN | Lincoln, Moore | 46 min |
| May 26, 8:52 AM CDT | Special Weather Statement | HUN | Franklin | 53 min |
| May 26, 9:49 AM CDT | Special Weather Statement | HUN | Franklin | 56 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.